Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

How can sinus arrythmia be treated?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
24, Healthy, Palpitations, started as tachycardia which woke me up at night first time 170bpm (in nov 2010). Now Im also getting PVE's and I have sinus arrythmia, which I have been told is benign, but its ruining my life. When I even go up stairs my heart rate increases dramatically. It even jumps from sitting to standing. 78 on sitting 125 on standing. Even once its 108 resting -140 on standing I have low blood pressure 90/60. I am always tired, and get spells of dizziness. Chest x-ray normal CT- showed pleural effusion which has since resolved. Echo - my doctor told me was normal.. but when i read report.. it says trace mitral regurgitation and trace tricuspid regurgitation??? flattening of mitral valve with no sign of prolapse??? my holter showed sinus rhythm with SVE between a certain time and sinus arrythmia and one SVE at another point. Rare premature aberrant and atrial beats. (please can someone explain). All I have been left with is, your heart results are normal, we could put you on beta- blockers, which I'm worried about taking as I know myself I can get quite low blood pressure. This is interfering with my life on a day to day basis, I just want my life back... HELP
Posted Wed, 18 Apr 2012 in Heart Rate and Rhythm Disorders
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for your query.

Sinus arrhythmia's are as such harmless thing but since you are worrying so much about it , it is ruining your life.

Trace mitral regurgitation and trace tricuspid regurgitation is also benign and does not signify anything apart from a minimal increase in cardiac work load.

Regarding the beta blockers, it is the right treatment for sinus arrhythmia. Rest assured that beta blockers do not cause hypotension rather they decrease the blood pressure only in hypertensives.
So, you can safely take them for your treatment.

Hope I have answered your query. I will be available if you have any further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor